Suggest remedies for fever in infant post vaccination

default
Posted on Tue, 22 Mar 2016 in Child Health
Question: hi my son who is 10months old had his 4month vaccinations about three days ago (he had health issues when first born so was told to wait with immunisations) since he has been not sleeping and has had a fever on and off... i know these are normal side effects of vaccinations i just wanted to know how long it could last before i start being concerned? also is there anything other than panadol and ibuprofen i can use to help him?
doctor
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
No worries. Upto 72 hours till resolution. Syrup ibupeofen

Detailed Answer:
Thank you for asking
I read your question and understand your concern.Your child has been vaccinated with diptheria tetanus pertussis hepatitis b and h influenza pentavalent vaccine likely. Fever and injection site pain is very common sequelae of this. Unless there is severe redness or pus colllection on injection site ( abscess formation) dont worry for mere fever. It happens all the time. Give the baby half tea spoon of syrup ibuprofen twice a day and wait and see. Some times the fever may take more than 3 days but it usually subsides with in 48 to 72 hours.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.
Refards XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Hepatitis b

doctor1 MD

20 day before we come to know that my father is suffering from hepatitis B as well as 20% liver damage. he also had cirrhosis. After some of...

doctor1 MD

my immunesystem is very strong but my digestive system is very week.i have to go washroom 6-7 times daily.after taking breakfast,dinner i have to...

doctor1 MD

Greetings. I have creatinine 5.4 not diabetic but have extreme anemia and have hepatitis B . Bp 140/80. I m getting ready for dialysis. Will I get...

doctor1 MD

Respected Docter Sir, My name is Imtiaz ali Baloch 45 years old from Mirpurkhas, Pakistan. My question is that I am a patient of Diabetes and now...

doctor1 MD

You can refer the above case of mine as i had already talk with you. Now i want to share some information. I had been getting pains under right...

doctor1 MD

A year ago I got tested for HIV/STDs, when I called for my results they said everything was ok. but i was checking my blue cross blue shield...

doctor1 MD

My Father is caused by hepatitis B positive , Please suggest How to make it negative and lever report is ok

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2